# SDR CALA2025070806336

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 101.90,10IN FROM REAR SPAR, I/B ROW. CRACK LENGTH : 0.468IN.  ACCOMPLISHED REPAIR AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 101.90,10" FROM REAR SPAR, I/B IN REFERENCE TO B737 SRM 55-10-01-2R-11.
